# SDR CA990303007

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc AEIO360A1B6
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW18840
- Condition: Worn
- Location: Engine
- Part time: 2,496 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION, MODERATE AMOUNT OF METAL WAS FOUND IN THE OIL FILTER.  NR 2 AND NR 4 CYLINDERS WERE REMOVED FOR INVESTIGATION AND IT WAS OBSERVED NR 1  NR 2 CYLINDERS INTAKE CAMSHAFT LOBES WERE ABNORMALLY WORN AND THE CAM FOLLOWERS WERE BADLY SPALLED.  THE ENGINE WAS REMOVED FOR REPAIR.
